# SDR USAABB97004

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25225
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 202175003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FLOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  (M)
